MathSciNet Relay Station
MathSciNet bibliographic data
MR431285 58F99
Arnolʹd, V. I. Bifurcations of invariant manifolds of differential equations, and normal forms of neighborhoods of elliptic curves. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 4, 1–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement